Publication
Title
Galactic winds in the intergalactic medium
Author
Language
English
Source (journal)
The astrophysical journal. - Chicago, Ill., 1895, currens
Publication
Chicago, Ill. : 2002
ISSN
0004-637X [print]
1538-4357 [online]
Volume/pages
578(2002), p. 5-8
ISI
000178302200002
Full text (Publishers DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 01.05.2017
To cite this reference